# SDR PCAA0407228

- Difficulty date: July 11, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 28,682 hours, 31,319 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Panel
- Part number: 63D49845521
- Condition: Stuck
- Location: Apu Control
- Part time: 28,682 hours, 31,319 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED DURING SHUTDOWN, C/B N-8 POPPED, ELECTRICAL ODOR IN CABIN.  REMOVED AND REPLACED APU CONTROL PANEL WITH SERVICEABLE CONTROL PANEL FROM A/C 838, OPS CHECK GOOD.
